Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces
HTML articles powered by AMS MathViewer

by Monica-Gabriela Cojocaru PDF
Proc. Amer. Math. Soc. 134 (2006), 793-804 Request permission

Abstract:

We present here results about the existence of periodic orbits for projected dynamical systems (PDS) under Minty-Browder monotonicity conditions. The results are formulated in the general context of a Hilbert space of arbitrary (finite or infinite) dimension. The existence of periodic orbits for such PDS is deduced by means of nonlinear analysis, using a fixed point approach. It is also shown how occurrence of periodic orbits is intimately related to that of critical points (equilibria) of a PDS in certain cases.
References
Similar Articles
Additional Information
  • Monica-Gabriela Cojocaru
  • Affiliation: Department of Mathematics and Statistics, MacNaughton Hall, Room 548, University of Guelph, Guelph, Ontario, Canada N1G 2W1
  • Email: mcojocar@uoguelph.ca
  • Received by editor(s): August 12, 2004
  • Received by editor(s) in revised form: October 6, 2004, and October 18, 2004
  • Published electronically: July 21, 2005
  • Additional Notes: This research was funded by NSERC Discovery Grant No. 045997.
  • Communicated by: Carmen C. Chicone
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 793-804
  • MSC (2000): Primary 34A36, 34C25, 49J40; Secondary 37N40, 34A60
  • DOI: https://doi.org/10.1090/S0002-9939-05-08006-8
  • MathSciNet review: 2180897